Singular characteristics of first-order partial differential
Doklady Akademii Nauk, Tome 351 (1996) no. 1, pp. 24-28
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_351_1_a6,
author = {A. A. Melikyan},
title = {Singular characteristics of first-order partial differential},
journal = {Doklady Akademii Nauk},
pages = {24--28},
year = {1996},
volume = {351},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_351_1_a6/}
}
A. A. Melikyan. Singular characteristics of first-order partial differential. Doklady Akademii Nauk, Tome 351 (1996) no. 1, pp. 24-28. http://geodesic.mathdoc.fr/item/DAN_1996_351_1_a6/